# SDR ASAA2023051343785

- Difficulty date: May 13, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT L/H SIDE IS CORRODED IN 2EA PLACES BETWEEN FR16 TO FR18. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK P/N: D5313520720000 AT FR21 TO FR24, Y =  -1292 IAW A321 SRM 51-42-11/001 REV 29.
